# SDR CA960312010

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Housing
- Part number: 206040236013
- Condition: Loose Stud
- Location: Eng/ Xmsn Drv
- Part time: 7,956 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FORWARD HOUSING ASSEMBLY P/N 206-040-236-013 HAS A STUD P/N AN125982 PULLING OUT.
